# SDR DALA1134099866

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pulley Bracket
- Condition: Chafed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT STA 1303 LT PULLEY MOUNT BRACKET AT AIRSTAIR DOOR CUT OUT CHAFED.  REMOVED AND REPLACED LT ELEVATOR CONTROL CABLE PULLEY MOUNT BRACKET AT STA 1303 IAW DC-9 SRM 51-30-01. TENSIONED LT ELEVATOR CONTROL CABLES 3B, 4B, IAW MM 27-30-00.  FINAL RIGGING TO BE ACCOMP ON CARDS 2730-6398LT AND RT P128 REQUIRED INSP.
